# SDR IPXA1M67045

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: AJC70781
- Part serial: 48473
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VERTICAL STAB LT SIDE REAR CTR PANEL DAMAGED.  REPAIRED IAW EO MD11-5430-41892-B.
